# SDR IPXA2020071317655

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 75,668 hours, 12,656 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Torn
- Location: Mid Crgo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS FAN OVERRIDE  IN FLIGHT.  FOUND SMALL TEAR AT THE LOWER MID CARGO DOOR SEAL IN THE UPPER AFT CORNER. 1.75"L X 0.375"W.
